Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 213, NWS Atlanta, GA

April 22, 2005Dade County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 22, 2005, 7:33 PM EDT for Dade County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2005, 7:33 PM EDT (23:33 UTC)
Expired
Apr 22, 2005, 8:00 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Dade County, GA

The radar

The Northeast Alabama radar (KHTX), 51 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 6:40 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2005-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 280 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2005-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
280 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1102 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 222333
SVRFFC
GAC083-230000-
/O.NEW.KFFC.SV.W.0213.050422T2333Z-050423T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
733 PM EDT FRI APR 22 2005

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DADE COUNTY IN NORTHWEST GEORGIA

* UNTIL 800 PM EDT

* AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13
  MILES NORTHWEST OF TRENTON...AND MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
  ENGLAND.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3502 8564 3486 8560 3487 8541 3504 8534

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 5:45 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Apr 22, 5:45 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT FRI APR 22 2005

.SHORT TERM...HAVE HAD A BUSY DAY WITH SEVERE WEATHER. AREA OF
THUNDERSTORMS CURRENTLY TRACKING SOUTHEAST ACROSS THE CWA WITH SOME
DRYING ACROSS THE NORTHWEST. MAIN UPPER TROUGH EXPECTED BY 06Z...SO
MAY BE SOME REDEVELOPMENT. HAVE LEFT CHANCE TO LIKELY POPS FOR THE
NIGHT. WITH DEEP TROUGH SATURDAY...STRONG WINDS AND COLD AIR
ADVECTION WILL TAKE PLACE. WIND ADVISORY MAY BE NEEDED FOR TOMORROW.
TEMPERATURES IN THE 30S POSSIBLE FOR TOMORROW NIGHT AND NEXT SHIFTS
MAY HAVE TO CONSIDER A FREEZE WARNING. DEEP COLD POOL CROSSING THE
CWA SATURDAY AND HAVE LEFT IN THE MENTION OF CONVECTION...BUT MOSTLY
EXPECTING A CHANCE OF SHOWERS.

.LONG TERM...DRY AND COOL FOR THE FIRST OF THE WEEK. SOME WEAK WAVES
IN THE WESTERLY FLOW FOR TUESDAY AND WEDNESDAY...SO LEFT IN THE
MENTION OF SHOWERS AND THUNDERSTORMS. THURSDAY AND FRIDAY LOOK DRY.

&&

.AVIATION...
RAPIDLY DEEPENING UPPER LOW IN THE OHIO VALLEY BRINGING STRONG TO
SEVERE TSRA TO THE AREA. FIRST LINE OF ACTIVITY/MCS EXITING FAR
SOUTHERN PORTIONS OF CWA AT THIS TIME. A BRIEF RESPITE ACROSS THE
NORTH BEFORE THE NEXT ROUND. ACTUAL FRONTAL SYSTEM AND ASSOCIATED
PVA YET TO PASS. ALREADY SEEING DEVELOPMENT ACROSS IL/W TN...THAT
WILL DEVELOP A LINE THAT SHOULD SWEEP THROUGH THE AREA BETWEEN
00Z-06Z. AFT 06Z...MUCH COLDER...DRIER AIR WILL FILTER INTO THE
CWA...WITH STRONG COLD ADVECTION. EXPECT CONSIDERABLE WRAP AROUND
MOISTURE AND SOME SHRA NC/NE GA WITH COLD AIR ALOFT INTO THE
AFTERNOON HOURS SAT. CLEARING WILL OCCUR AFT 00Z SUN.

CEILINGS...GENERALLY MVFR-VFR THIS EVENING OUTSIDE OF SHRS/TSRA
ACTIVITY. BRIEF PERIOD OF IFR POSSIBLE WITH BRIEF LINE OF EXPECTED
CONVECTIVE ACTIVITY THIS EVENING. MVFR CIGS WILL PREVAIL LATE
TONIGHT THROUGH EARLY AFTERNOON SAT.

VISIBILITY...GENERALLY VFR...EXCEPT LOCALLY IFR IN SHRA/TSRA THIS
EVENING. SOME MVFR POSSIBLE IN BRIEF SHRA NC/NE GA SAT
AFTERNOON...BUT THIS WILL MAINLY BE IN THE MOUNTAINS OF NE GA AND
NOT IN THE ATL OR AHN TAF SITES.

WX...EXPECT STRONG TO SEVERE NE-SW ORIENTED SQUALL LINE...ALBEIT
BRIEF...OF TSRA TO AFFECT MOST TAF SITES BETWEEN 00Z-06Z. MAIN
THREAT WILL BE 0.5-1.0 INCH HAIL AND WINDS GUSTS TO 50KTS. ISOLD
SHRA POSSIBLE MAINLY N-NE OF ATL AND AHN 15Z-20Z SAT.

WINDS...INITIALLY...IN ADVANCE OF EXPECTED SQUALL LINE THIS
EVENING...WINDS WILL BE MOSTLY SW 5-10KTS. WINDS GUSTS TO 50KTS
POSSIBLE WITH POSSIBLE SVR SQUALL LINE 00Z-06Z THIS EVENING. WINDS
GENERALLY 260-280 10-15KTS OVERNIGHT...BUT INCREASING RAPIDLY AROUND
12Z TO 15-20KTS WITH GUSTS 25-30KTS AFT 12Z. WIND WILL BE THE MOST
SIGNIFICANT TAF ISSUE FOR SATURDAY...ESPECIALLY FOR ATL.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         55  60  37  57 /  40  30  10  10
ATHENS          56  62  37  57 /  60  30  10  10
GAINESVILLE     55  59  36  57 /  40  30  10  10
ROME            53  62  35  59 /  50  20  10  10
COLUMBUS        59  66  39  63 /  60  30  10  10
MACON           59  67  38  61 /  60  30  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
GA...NONE.

&&

41/RAB
Hazardous weather outlook, Apr 22, 11:48 AM EDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1148 AM EDT FRI APR 22 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-230900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1148 AM EDT FRI APR 22 2005

.DAY ONE...TODAY.

...SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND
   EVENING...

.SYNOPSIS...
AN AREA OF THUNDERSTORMS ACROSS NORTHERN ALABAMA MOVING INTO
NORTHWEST GEORGIA WILL CONTINUE TO MOVE SOUTHEAST ACROSS AN AREA
FROM ATLANTA TO ATHENS THIS AFTERNOON PUSHING SOUTHWARD TOWARDS
COLUMBUS AND MACON BY MID AFTERNOON. A SECONDARY AREA OF
THUNDERSTORMS ASSOCIATED WITH THE MAIN FRONTAL SYSTEM IS EXPECTED
TO MOVE ACROSS THE REGION THIS EVENING PROVIDING ANOTHER ROUND OF
THUNDERSTORMS...POSSIBLY SEVERE.

.PRIMARY HAZARD...
THE PRIMARY HAZARD FROM SEVERE THUNDERSTORMS THIS AFTERNOON WILL BE
LARGE HAIL.  THIS EVENING...DAMAGING WINDS AND ISOLATED TORNADOES
WILL ALSO BE POSSIBLE...ESPECIALLY ACROSS WEST-CENTRAL GEORGIA.

.DISCUSSION...
A LINE OF SHOWERS AND THUNDERSTORMS IN ASSOCIATION WITH AN
OUTFLOW BOUNDARY FROM PREVIOUS STORMS ACROSS NORTHERN ALABAMA
THIS MORNING WILL CONTINUE TO MOVE SOUTH INTO PARTS OF CENTRAL
GEORGIA THROUGH THIS AFTERNOON.  WITH CAPES EXPECTED TO REACH
INTO THE 1500 TO 2000 RANGE AND LIFTED INDICES OF -2 TO -4 ACROSS
CENTRAL GEORGIA THIS AFTERNOON...SOME THUNDERSTORMS MAY BECOME
SEVERE.  THIS EVENING...WITH THE PRIMARY FRONTAL BOUNDARY
APPROACHING...WIND PROFILES WILL BECOME MORE FAVORABLE FOR
DAMAGING WINDS AND ISOLATED TORNADOES.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGERS HAVE BEEN ACTIVATED AND SHOULD BE
MONITORING WEATHER CONDITIONS IN THE DESIGNATED AREAS. SKYWARN
OPERATORS ALSO HAVE BEEN NOTIFIED. REPORT SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE IF IT OCCURS.

.DAY TWO THROUGH DAY SEVEN...SATURDAY THROUGH FRIDAY.
THERE IS A CHANCE OF THUNDERSTORMS SOUTHEAST OF MACON EARLY SATURDAY.
STRONG GUSTY WINDS CAN BE EXPECTED SATURDAY. FIRE WEATHER CONDITIONS
COULD BECOME CRITICAL SUNDAY. NO HAZARDOUS WEATHER EXPECTED MONDAY
OR THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND
WEDNESDAY.

&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

JD

In the hours before

Local storm report, Apr 22, 6:50 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 PM EDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     ALAMO                   32.15N 82.78W
04/22/2005                   WHEELER            GA   LAW ENFORCEMENT

            A FEW POWER LINES DOWN DUE TO LARGE LIMBS IN ALAMO.

0615 PM     HAIL             BUTLER                  32.56N 84.24W
04/22/2005  0.75 INCH        TAYLOR             GA   AIRPLANE PILOT

0635 PM     HAIL             VIENNA                  32.09N 83.79W
04/22/2005  0.88 INCH        DOOLY              GA   PUBLIC

0638 PM     HAIL             BYROMVILLE              32.20N 83.91W
04/22/2005  0.88 INCH        DOOLY              GA   COUNTY OFFICIAL

&&

EA
Local storm report, Apr 22, 6:52 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
652 PM EDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             BUTLER                  32.56N 84.24W
04/22/2005  0.75 INCH        TAYLOR             GA   LAW ENFORCEMENT

&&

EA
Special weather statement, Apr 22, 6:52 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
652 PM EDT FRI APR 22 2005

GAZ078>080-085-086-089-230000-
EMANUEL-HARRIS-JOHNSON-MUSCOGEE-TALBOT-TAYLOR-
652 PM EDT FRI APR 22 2005

...SEVERE THUNDERSTORM WATCH NUMBER 187 HAS BEEN CANCELLED...

THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES...EMANUEL...HARRIS...JOHNSON...MUSCOGEE...TALBOT AND TAYLOR.

GAZ090>098-102>113-230000-
BLECKLEY-CHATTAHOOCHEE-CRISP-DODGE-DOOLY-HOUSTON-LAURENS-MACON-
MARION-MONTGOMERY-PEACH-PULASKI-SCHLEY-STEWART-SUMTER-TELFAIR-TOOMBS-
TREUTLEN-WEBSTER-WHEELER-WILCOX-
652 PM EDT FRI APR 22 2005

...SEVERE THUNDERSTORM WATCH NUMBER 187 REMAINS IN EFFECT...

THE SEVERE THUNDERSTORM WATCH CONTINUES FOR THE FOLLOWING COUNTIES...
BLECKLEY...CHATTAHOOCHEE...CRISP...DODGE...DOOLY...HOUSTON...
LAURENS...MACON...MARION...MONTGOMERY...PEACH...PULASKI...SCHLEY...
STEWART...SUMTER...TELFAIR...TOOMBS...TREUTLEN...WEBSTER...WHEELER
AND WILCOX COUNTIES.
Special weather statement, Apr 22, 7:00 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EDT FRI APR 22 2005

GAZ091>093-102>104-222345-

700 PM EDT FRI APR 22 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN SUMTER...WEBSTER...STEWART...SCHLEY...MACON AND MARION COUNTIES
UNTIL 745 PM EDT...

AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND RICHLAND AND BUENA VISTA EASTWARD TO
MONTEZUMA AND AMERICUS...MOVING EAST AT 25 MPH.

RAINFALL AMOUNTS UP TO AN INCH CAN BE EXPECTED WITH THESE STORMS OVER
THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY
REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Apr 22, 7:18 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
718 PM EDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             ELLAVILLE               32.24N 84.31W
04/22/2005  0.75 INCH        SCHLEY             GA   COUNTY OFFICIAL

            DIME TO PENNY SIZE HAIL.

0710 PM     HAIL             1 E CORDELE             31.97N 83.75W
04/22/2005  1.75 INCH        CRISP              GA   TRAINED SPOTTER

0712 PM     HAIL             CORDELE                 31.97N 83.77W
04/22/2005  0.88 INCH        CRISP              GA   PUBLIC

&&

EA
Special weather statement, Apr 22, 7:26 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 PM EDT FRI APR 22 2005

GAZ110-230000-

726 PM EDT FRI APR 22 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN TELFAIR COUNTY UNTIL 800 PM EDT...

AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG
THUNDERSTORM OVER CHINA HILL...MOVING SOUTHEAST AT 25 MPH.

RAINFALL AMOUNTS OF UP TO AN INCH CAN BE EXPECTED WITH THIS STORM OVER
THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY
REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 11:32 AM EDTSevere Thunderstorm WarningFFCHouston, Peach43 min
Apr 22, 12:23 PM EDTSevere Thunderstorm WarningFFCCarroll67 min
Apr 22, 12:38 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding37 min
Apr 22, 12:41 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Pickens34 min
Apr 22, 12:48 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard57 min
Apr 22, 1:03 PM EDTSevere Thunderstorm WarningFFCLumpkin, White27 min
Apr 22, 1:08 PM EDTSevere Thunderstorm WarningFFCDouglas37 min
Apr 22, 1:11 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup49 min
Apr 22, 1:13 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall47 min
Apr 22, 1:16 PM EDTSevere Thunderstorm WarningFFCFulton44 min
Apr 22, 1:46 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette29 min
Apr 22, 1:59 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson46 min
Apr 22, 2:01 PM EDTSevere Thunderstorm WarningFFCSpalding44 min
Apr 22, 2:05 PM EDTSevere Thunderstorm WarningFFCBarrow, Walton40 min
Apr 22, 2:08 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale38 min
Apr 22, 2:29 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oconee46 min
Apr 22, 2:33 PM EDTSevere Thunderstorm WarningFFCLamar27 min
Apr 22, 2:37 PM EDTSevere Thunderstorm WarningFFCTroup23 min
Apr 22, 2:41 PM EDTSevere Thunderstorm WarningFFCButts, Jasper34 min
Apr 22, 2:43 PM EDTSevere Thunderstorm WarningFFCUpson47 min
Apr 22, 2:47 PM EDTSevere Thunderstorm WarningFFCOglethorpe43 min
Apr 22, 3:09 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor36 min
Apr 22, 3:14 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones61 min
Apr 22, 3:14 PM EDTSevere Thunderstorm WarningFFCWilkes46 min
Apr 22, 3:17 PM EDTSevere Thunderstorm WarningFFCTaliaferro31 min
Apr 22, 3:31 PM EDTSevere Thunderstorm WarningFFCWarren44 min
Apr 22, 3:44 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson46 min
Apr 22, 4:09 PM EDTSevere Thunderstorm WarningFFCMacon36 min
Apr 22, 4:13 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens63 min
Apr 22, 4:32 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee43 min
Apr 22, 4:43 PM EDTSevere Thunderstorm WarningFFCHarris, Troup47 min
Apr 22, 5:00 PM EDTSevere Thunderstorm WarningFFCDooly45 min
Apr 22, 5:18 PM EDTSevere Thunderstorm WarningFFCHarris42 min
Apr 22, 5:39 PM EDTSevere Thunderstorm WarningFFCDooly51 min
Apr 22, 5:47 PM EDTSevere Thunderstorm WarningFFCTalbot28 min
Apr 22, 5:48 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler27 min
Apr 22, 5:55 PM EDTSevere Thunderstorm WarningFFCTaylor35 min
Apr 22, 6:05 PM EDTSevere Thunderstorm WarningFFCPulaski, Wilcox55 min
Apr 22, 6:06 PM EDTSevere Thunderstorm WarningFFCMarion, Schley24 min
Apr 22, 6:15 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee30 min
Apr 22, 6:19 PM EDTSevere Thunderstorm WarningFFCMacon26 min
Apr 22, 6:25 PM EDTSevere Thunderstorm WarningFFCSchley20 min
Apr 22, 6:36 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly24 min
Apr 22, 6:46 PM EDTSevere Thunderstorm WarningFFCChattahoochee29 min
Apr 22, 6:55 PM EDTSevere Thunderstorm WarningFFCDooly37 min
Apr 22, 7:03 PM EDTSevere Thunderstorm WarningFFCWilcox42 min
Apr 22, 7:08 PM EDTSevere Thunderstorm WarningFFCCrisp52 min
Apr 22, 7:52 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield23 min
Apr 22, 7:58 PM EDTSevere Thunderstorm WarningFFCDade, Walker34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.